# SDR FDEA202012280443

- Difficulty date: December 28, 2020
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 55,480 hours, 29,042 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53970769200
- Condition: Cracked
- Location: Frm 54
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 54 STGR 36 LH (1 INCH UPPER) OPEN HOLE IN AFT CARGO   COMPARTMENT (1 EA)(CRACK DIRECTION 12 O CLOCK) PERFORMED REPAIR LOC ON FRAME 54, STGR 36LH (1 INCH UPPER) OPEN HOLE IN AFT CARGO   COMPARTMENT IAW EA 6-5316-T0359314. TITLE: FUSELAGE CENTER SECTION-JUNCTION   BETWEEN LATERAL PANEL AND S-36LH AND S-44LH AT FR54-ALI 531582-01-CRACK INDICATION
